# SDR A6WA201311274425

- Difficulty date: November 27, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 26,811 hours, 25,754 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON RT WALL SEAT TRACK AT FS 559+116 - 559+32.  FOUND TO BE OUT OF LIMITS.  R & R SEAT TRACK IAW AMM 53-01-11.
